# SDR DALA2018051003222

- Difficulty date: May 3, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 70,635 hours, 13,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 15-21FG ARE INOPERATIVE.  MAINTENANCE FOUND BLOWN FUSE ON POWER SUPPLY M1209 AND REPLACED. SYSTEM OPERATION IS NORMAL.
